MAUDE Adverse Event Report: KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (US); Olympus Flushing Pump

KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (US); Olympus Flushing Pump
Model Number K10001141
Medical Device Problem Codes Improper Flow or Infusion (2954); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that it was unable to adjust the pump speed for an olympus flushing pump.During the initial evaluation of the device, the flow rate was observed to be out of specification in air water suction.There was no patient injury reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the initial evaluation have been confirmed.Based on the results of the investigation a root cause could not be identified.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
FLUSHING PUMP OFP-2 (US)
Common Device Name
Olympus Flushing Pump
Manufacturer (Section D)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50841549
Report Number9611174-2026-00209
Device Sequence Number21321498
Product Code FEQ
UDI-Device Identifier15019778004716
UDI-Public15019778004716
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001141
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown